I have always woke up and drank a couple of cups of coffee and than about and hour later that my 150mg of armour and than wait 30min to eat.
I am on my second day of doing the same but taking 65mcg of levothroid. I am started out small and than have to raise it to 125mcg. Well I am really nervous in the mornings since taking the levothroid and I am not sure why. It is just a small dosage.
Should I be concern? Could it be that I am not taking my armour and not taking enough of the levethroid?
I have this problem too - my solution might not be yours - I drink coffee with a 1scoop caffeine to 4scoops decaf - still I would be way too up w/ morning pill whether Armour or synthetic but by afternoon so sleepy - past 2 years I still drink my coffee but take my pill @ 3pm everyday when I'm most sleepy and am long done w/ morn coffee - this works great for me - also I run every morning and if I took a pill and then ran I would have a heart attack for sure - I'm very sensitive to thyroid hormone and even ice tea will bounce me off the wall - hope this helps - I know most docs say morning and most folks do this but didn't work for my symptoms or schedule - cheers
I have been on synthroid now for 11 months. It has taken me that long to work up from 25mcg to 75mcg and I still take a 50mcg twice a week all because of the nervousness it causes. I have found if I only really gradually increase my dose the jitters stay under control. I am almost ready to up it to 75mcg every day I think though am currently taking mucinex-d (sudafed) which only adds to that feeling. Since you have started out on 62.5 I'm not too surprised with how you feel but everyone is different! I had to cut to one cup of 1/2 caf 1/2 decaf in the morning and then at work I can drink coffee but its 1/4 caf to 3/4 decaf and then I can have an ice tea for lunch and be fine.
I noticed that you say you are drinking coffee, taking meds an hour later and food half an hour after that. I have always been told to take my pill first and only with water and that I have to wait at least an hour before I drink or eat anything else other than Water.
If you drink or eat anything first, you are supposed to wait 2 hours after before taking meds and another hour after than before you eat or drink anything else.
I have followed this at all times and have never had a problem, even if I drink Coffee.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.